American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K57) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 135 found      Go to page: 1 2 3 4 5

[31] Thierry Gallay and Arnd Scheel. Diffusive stability of oscillations in reaction-diffusion systems. Trans. Amer. Math. Soc. 363 (2011) 2571-2598. MR 2763727.
Abstract, references, and article information   
View Article: PDF

[32] Joana Terra and Noemi Wolanski. Asymptotic behavior for a nonlocal diffusion equation with absorption and nonintegrable initial data. The supercritical case. Proc. Amer. Math. Soc. 139 (2011) 1421-1432. MR 2748435.
Abstract, references, and article information   
View Article: PDF

[33] Xing Liang, Xiaotao Lin and Hiroshi Matano. A variational problem associated with the minimal speed of travelling waves for spatially periodic reaction-diffusion equations. Trans. Amer. Math. Soc. 362 (2010) 5605-5633. MR 2661490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Romain Joly and Geneviève Raugel. Generic hyperbolicity of equilibria and periodic orbits of the parabolic equation on the circle. Trans. Amer. Math. Soc. 362 (2010) 5189-5211. MR 2657677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Wenxian Shen. Variational principle for spreading speeds and generalized propagating speeds in time almost periodic and space periodic KPP models. Trans. Amer. Math. Soc. 362 (2010) 5125-5168. MR 2657675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Henri Berestycki, François Hamel and Nikolai Nadirashvili. The speed of propagation for KPP type problems. II: General domains. J. Amer. Math. Soc. 23 (2010) 1-34. MR 2552247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Jong-Shenq Guo and Je-Chiang Tsai. Traveling waves of two-component reaction-diffusion systems arising from higher order autocatalytic models. Quart. Appl. Math. 67 (2009) 559-578. MR 2547640.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Yejuan Wang and Shengfan Zhou. Kernel sections of multi-valued processes with application to the nonlinear reaction-diffusion equations in unbounded domains. Quart. Appl. Math. 67 (2009) 343-378. MR 2514639.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Arjen Doelman, Björn Sandstede, Arnd Scheel and Guido Schneider. The dynamics of modulated wave trains. Memoirs of the AMS 199 (2009) MR 2507940.
Book volume table of contents   

[40] Zhi-Cheng Wang, Wan-Tong Li and Shigui Ruan. Entire solutions in bistable reaction-diffusion equations with nonlocal delayed nonlinearity. Trans. Amer. Math. Soc. 361 (2009) 2047-2084. MR 2465829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Catherine Choquet. Transport of heat and mass in a fluid with vanishing mobility. Quart. Appl. Math. 66 (2008) 771-779. MR 2465144.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] Ovidiu Cârja, Mihai Necula and Ioan I. Vrabie. Necessary and sufficient conditions for viability for semilinear differential inclusions. Trans. Amer. Math. Soc. 361 (2009) 343-390. MR 2439410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] German A. Enciso. On a Smale theorem and nonhomogeneous equilibria in cooperative systems. Proc. Amer. Math. Soc. 136 (2008) 2901-2909. MR 2399057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Hal L. Smith. Monotone Dynamical Systems: An Introduction to the Theory of Competitive and Cooperative Systems. Math. Surveys Monogr. 41 (2008) MR MR1319817.
Book volume table of contents   

[45] Hal L. Smith. Quasimonotone systems of parabolic equations. Math. Surveys Monogr. 41 (2008) 119-143.
Book volume table of contents   
View Article: PDF

[46] Hal L. Smith. Competitive and cooperative differential equations. Math. Surveys Monogr. 41 (2008) 31-53.
Book volume table of contents   
View Article: PDF

[47] Hal L. Smith. Monotone dynamical systems. Math. Surveys Monogr. 41 (2008) 1-13.
Book volume table of contents   
View Article: PDF

[48] Hal L. Smith. Stability and convergence. Math. Surveys Monogr. 41 (2008) 15-29.
Book volume table of contents   
View Article: PDF

[49] Hal L. Smith. Cooperative systems of delay differential equations. Math. Surveys Monogr. 41 (2008) 75-99.
Book volume table of contents   
View Article: PDF

[50] Hal L. Smith. Irreducible cooperative systems. Math. Surveys Monogr. 41 (2008) 55-74.
Book volume table of contents   
View Article: PDF

[51] Hal L. Smith. Nonquasimonotone delay differential equations. Math. Surveys Monogr. 41 (2008) 101-117.
Book volume table of contents   
View Article: PDF

[52] Hal L. Smith. A competition model. Math. Surveys Monogr. 41 (2008) 145-162.
Book volume table of contents   
View Article: PDF

[53] C. Y. Chan and R. Boonklurb. A blow-up criterion for a degenerate parabolic problem due to a concentrated nonlinear source. Quart. Appl. Math. 65 (2007) 781-787. MR 2370360.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[54] José M. Arrieta. On boundedness of solutions of reaction-diffusion equations with nonlinear boundary conditions. Proc. Amer. Math. Soc. 136 (2008) 151-160. MR 2350400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Mauricio Bogoya, Raul Ferreira and Julio D. Rossi. Neumann boundary conditions for a nonlocal nonlinear diffusion operator. Continuous and discrete models. Proc. Amer. Math. Soc. 135 (2007) 3837-3846. MR 2341934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Phan Van Tuôc. Global existence of solutions to Shigesada-Kawasaki-Teramoto cross-diffusion systems on domains of arbitrary dimensions. Proc. Amer. Math. Soc. 135 (2007) 3933-3941. MR 2341943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Yan Guo and Hyung Ju Hwang. Pattern formation (II): The Turing Instability. Proc. Amer. Math. Soc. 135 (2007) 2855-2866. MR 2317962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Yasuhito Miyamoto. On the shape of the stable patterns for activator-inhibitor systems in two-dimensional domains. Quart. Appl. Math. 65 (2007) 357-374. MR 2330562.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[59] Gao-Feng Zheng. On finite-time blow-up for a nonlocal parabolic problem arising from shear bands in metals. Proc. Amer. Math. Soc. 135 (2007) 1487-1494. MR 2276658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Tomás Caraballo, Hans Crauel, José A. Langa and James C. Robinson. The effect of noise on the Chafee-Infante equation: A nonlinear case study. Proc. Amer. Math. Soc. 135 (2007) 373-382. MR 2255283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 135 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia